# SDR AWXA200200940

- Difficulty date: September 1, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 60,195 hours, 48,949 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Part number: 65NK712501
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-13 CHECK EXFOLIATION CORROSION WAS FOUND ON THE FORWARD LAV PAN RING AT BS 275.  MAINTENANCE REMOVED EXTERNAL DOUBLER AND LAV PAN RING; FABRICATED A NEW EXTERNAL DOUBLER; INSTALLED REPAIR PART AND LAV PAN RING IAW B737-200 SRM 51-30-2, PG. 2-4, 8, FIG. 1, SRM 51-30-5, PG. 47, SRM 51-30-8, PG. 1-3.
